# SDR DALA2018081505092

- Difficulty date: August 15, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 53,648 hours, 28,336 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 236
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON A PREVIOUS REPAIR, BS 236 BETWEEN LONGERONS 17L & 18L IN THE FUSELAGE SKIN.  THE SKIN WAS REPLACED IAW SRM 53-30-01, FIG 8B, VOL I.
